MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5286
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented for an initial implant procedure.The pacemaker exhibited failing to capture upon lead connection.The physician replaced the pacemaker during procedure to resolve the issue.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of device failing to capture was not confirmed.Analysis was normal.No anomalies were found.

Brand Name
IDENTITY ADX XL
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11017624
Report Number2017865-2020-21983
Device Sequence Number19737342
Product Code DXY
UDI-Device Identifier05414734006828
UDI-Public05414734006828
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number5286
Device Catalogue Number5286
Device Lot NumberP000082541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer02/13/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1